Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
The last time I went to MD Anderson, a little over a month ago, I complained about bone pain. Bone pain is different than muscle pain and nothing over the counter seemed to work at all. I was not interested in narcotics, just a little relief. My doctor told me to try Claritin or the generic version of it. Took about a week but the pain is very much improved, almost gone. I take one every morning. Maybe this help help someone else.
Not sure if it’s related to my ET in any way but curious to see if other people suffer from it indicating there could be a correlation. It’s water in the inner ear causing loss of hearing and tinnitus.
My question: Are there any MPNérs who have already had experience with N-acetylcysteine? What dosage do you use and what are the effects on your MPN? I saw that it also requires some caution in addition to aspirine... what is known about this?
myMPNteam is not a medical referral site and does not recommend or endorse any particular provider or medical treatment.
No information on myMPNteam should be construed as medical and/or health advice.